ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Jha, Abhash Kumar and Sahu, Brundaban (2019) Rankin Cohen brackets on Jacobi forms of several variables and special values of certain Dirichlet series. In: INTERNATIONAL JOURNAL OF NUMBER THEORY, 15 (5). pp. 925-933.

This list was generated on Tue Feb 25 22:26:04 2020 IST.